Particle-Like Solution of the Maxwell–Lorentz Equations

T. V. Lasukova, V. V. Lasukov, M. O. Abdrashitova

Research output: Contribution to journalArticle

Abstract

It is shown that the Maxwell–Lorentz equations with a nonlinear source of field type can have solutions which asymptotically are solutions of soliton type, so that the electromagnetic field can be localized in space, and the corresponding electromagnetic soliton can move with nonrelativistic velocity.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalRussian Physics Journal
Volume60
Issue number5
DOIs
Publication statusAccepted/In press - 1 Sep 2017

    Fingerprint

Keywords

  • diffusion analog of the Planck constant
  • electromagnetic soliton

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this